# SDR 2007UALA00143

- Difficulty date: January 19, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 48,235 hours, 17,626 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Inoperative
- Location: Rt Pack Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO A FLIGHT DECK TEMPERATURE CONTROL PROBLEM.  LEFT PACK  WAS FOUND INOP.  CREW TOOK SNAPSHOT FOR MAINTENANCE TRIED USING LEFT BLEED TO RIGHT PACK TO ISOLATE IF BLEED TEMP WAS CAUSE.  REPLACED RT PACK TEMP SENSOR.
